# SDR RAIA201311110001

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 32,685 hours, 28,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  MAINTENANCE REPLACED BULB AND OPS CHECKED GOOD.
